Alert archive / New York / Flash Flood Warnings in 2013
Flash Flood Warning 7, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jun 24, 2013, 5:05 PM EDT for Otsego County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 5:05 PM EDT (21:05 UTC)
- Expired
- Jun 24, 2013, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Otsego County, NY
The radar
The Binghamton radar (KBGM), 83 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:42 PM EDT | FLASH FLOOD | Edmeston, NY | 6 INCHES OF WATER OVER THE ROAD WHERE COUNTY ROUTE 18 AND 25 MEET. 3 INCHES OF WATER ALSO OVER COUNTY ROUTE 20 AT SIMMONS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 276 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
434
WGUS51 KBGM 242105
FFWBGM
NYC077-250000-
/O.NEW.KBGM.FF.W.0007.130624T2105Z-130625T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
505 PM EDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL OTSEGO COUNTY IN CENTRAL NEW YORK...
* UNTIL 800 PM EDT
* AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EDMESTON
AND PITTSFIELD.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4259 7508 4263 7529 4272 7531 4272 7530
4274 7530 4275 7529 4274 7507
$$
DGM1 follow-up statement
752
WGUS71 KBGM 242227
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
627 PM EDT MON JUN 24 2013
NYC077-250000-
/O.CON.KBGM.FF.W.0007.000000T0000Z-130625T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTSEGO NY-
627 PM EDT MON JUN 24 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL OTSEGO COUNTY...
AT 621 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING IN THE TOWN OF EDMESTON ALONG COUNTY ROUTE 18 AND COUNTY
ROUTE 20.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EDMESTON
AND PITTSFIELD.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4259 7508 4263 7529 4272 7531 4272 7530
4274 7530 4275 7529 4274 7507
$$
DGMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 4:32 PM EDT, 33 minutes earlier.
Area forecast discussion, Jun 24, 4:32 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
432 PM EDT MON JUN 24 2013
.SYNOPSIS...
AN UPPER LEVEL LOW WILL SLOWLY MOVE THROUGH NEW YORK AND
PENNSYLVANIA THIS EVENING. THIS LOW WILL BRING SLOW MOVING
THUNDERSTORMS TO AREAS THAT WERE HIT BY HEAVY RAIN YESTERDAY. THIS
WILL LEAD TO THE POSSIBILITY OF FLASH FLOODING AND SEVERE
THUNDERSTORMS FOR PORTIONS OF CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA THIS EVENING. WARM AND HUMID CONDITIONS WILL CONTINUE FOR
THE NEXT SEVERAL DAYS. SCATTERED SHOWERS AND THUNDERSTORMS WILL
AGAIN BE POSSIBLE EACH AFTERNOON AS WEAK DISTURBANCES PASS THROUGH
THE REGION.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
FLASH FLOOD WATCH EXPANDED TO UPPER MOHAWK SOUTH TO THE WRN
CATSKILLS.
PREVIOUS DSCN BELOW...
RADAR SHOWS SCT TO NUMEROUS THUNDERSTORMS ACRS
MUCH OF CENTRAL NY AND NORTHEAST PA. THE THUNDERSTORM ACVTY WAS
CLEARING OUT OF THE FINGER LAKES TO STEUBEN CO. THERE WAS MAINLY
LARGE HAIL SVR REPORTS WITH SPORADIC HIGH WINDS REPORTS. THE
STORMS WERE FORMING IN RESPONSE TO A WELL DEFINED UPPER LEVEL LOW
MOVING ACRS PA AND SRN NY. THIS FEATURE HAD A COLD POOL AT 500 MB
ARND -12C WHICH WAS LEADING TO STEEP MID LVL LAPSE RATES
COINCIDING WITH MAX DIURNAL HEATING. CAPES AS PER SPC MESOANALYSIS
WERE RANGING FROM 2000 TO OVER 3000 J/KG. THIS WAS LEADING TO
PULSE TYPE STORMS THAT WERE PRODUCING OCCASIONAL LARGE HAIL AND
HIGH WIND REPORTS. THE WIND SHEAR WAS RATHER WEAK LEADING TO
SLOWER MOVING STORMS AND LOCALLY HEAVY RAINFALL. ISSUED AN FFA FOR
COUNTIES IN SC NY AND NE PA WHERE HEAVY RAIN FELL YESTERDAY. LOOKS
LIKE FF THREAT WILL CONT FOR ANOTHER HOUR OR TWO IN THESE
AREAS...EXCEPT FOR STEUBEN AND SCHULYER CO/S WHERE STORMS ARE
OVER. WILL CANCEL FOR THESE TWO COUNTIES. WILL EXPAND FF WATCH TO
THE NE WHERE STORMS ARE CLUSTERING IN ONEIDA...MADISON...CHENANGO
AND DELAWARE CO/S.
AFTER UPR LVL LEVEL PASS BY ARND 00Z...BELIEVE ACTY WILL DIMINISH
QUICKLY. THERE WILL BE WIDESPREAD VALLEY FOG LATE TONIGHT WITH ALL
THE RAIN.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
FOR TUESDAY...CENTRAL NY AND NORTHEAST PA WILL LIE AT THE SOUTHERN
EDGE OF THE WESTERLIES. THE MODELS HAVE AT LEAST ONE SHORT WAVE
RIPPLING THRU NY AND PA TUESDAY WITH VARYING DEGREES OF INSTABILITY.
THE GFS HAS THE BEST TIMING FOR THE SHORT WAVE FOR THUNDERSTORMS
SINCE IT COMES THRU DURG AFTERNOON. ACCORDINGLY...THE LOW LEVEL
FLO AND MOISTURE ADVTN AHEAD OF THE WAVE LEADS TO INSTABILITY WITH
CAPES BETWEEN 1500 AND 2000 J/KG ON THE GFS TUE PM. THE NAM IS
WEAKER WITH THE SHRT WAVE AND THEREFORE DOES NOT HAVE AS MUCH
CAPE. BUT THE NAM MODEL REFLECTIVITY SUGGESTS QUITE A BIT OF
SHRA/TSRA DEVELOPING IN THE MORNING AND EARLY AFTERNOON. THE EURO
IS SIMILAR TO THE GFS WITH MORE AFTERNOON INSTABILITY AS A WEAK
SHRT WAVE ARRIVES BY AFTERNOON. CMC IS IN BTWN SUGGESTING PEAK
CAPE ARND 18Z. I BELIEVE THE NAM AND CMC ARE CONVECTING OUT A
LITTLE EARLY. SINCE THE FORCING WILL BE RATHER WEAK BELIEVE
DIURNAL CYCLE OF HEATING WILL BE MORE DOMINATE AND FAVOR THE EURO
AND GFS/S IDEA OF MORE AFTERNOON TSRA. THEREFORE FOR TUESDAY HAVE
POPS PEAKING IN AFTERNOON AND TAPERING DOWN DURING NIGHT.
FOR WEDNESDAY...MODELS BEGIN TO DIVERGE WITH REGARDS TO THE NEXT SHORT
WAVE MOVING THRU THE GREAT LAKES. THE NAM IS VERY INDISTINCT WITH
SOME SMALL FEATURES MIXED IN WITH WHAT LOOKS LIKE MODEL
CONVECTIVE-INDUCED WAVES ON THE SOUTHERN EDGE OF THE WESTERLIES. THE
GFS IS STRGR WITH TUESDAY/S SHRT WAVE AND THERFORE HAS SIGNIFICANT
LL DRY ADVECTION TUE NGT BEHIND THIS WAVE...MAKING WEDNESDAY MORE
STBL. IT WILL TAKE MORE TIME FOR SOUTHERLY WINDS AHEAD OF THE NEXT
WAVE TO ADVECT HIGHER MOISTURE BACK IN AND THEREFORE INSTABILITY IS
WEAKER WED. THE EURO BRINGS IN A MORE WELL DEFINED SHORT WAVE WED AND
A STRGR SOUTHERLY SURGE OF LL MOISTURE AND INSTABILITY PEAKING
INSTABILITY AGAIN WED AFTERNOON. THIS SUGGESTS ANOTHER DIURNALLY
DRIVEN CONVECTIVE DAY. AGAIN...GIVEN CONVECTION...WEAKER FORCING
AND MODEL UNCERTAINTY WILL JUST HAVE CHC POPS WITH A DIURNAL
MAXIMUM IN POP.
THURSDAY GETS EVEN FUZZIER...WITH THE NAM SUGGESTING A MAJOR SVR
OUTBREAK NE PA/C NY WITH A VERY STRG WAVE ALOFT MOVING INTO THE
ERN LAKES ALONG WITH A 996 MB SFC LO TRACKING JUST NORTH OF LAKE
ONTARIO. CAPES ON THE NAM EXCEED 2000 J/KG WITH VERY STRG SHEAR.
THE GFS IS FARTHER SOUTH AND WEAKER WITH THE SFC LO AND THEREFORE
THE INSTABILITY AND SHEAR IS LESS. THE EURO IS THE WEAKEST WITH
THE SFC LO AND UPR LVL FEATURE BUT STILL HAS SOME INSTABILITY AND
SOME SHEAR. SO WILL KEEP CHC POPS AGAIN FOR THURSDAY BUT NOT
DELINATE MORNING VS AFTERNOON SINCE THERE IS A POTENTIAL FOR A
MORE STRGLY FORCED EVENT AND HENCE THE STORMS MAY NOT BE AS
DIURNALLY DRIVEN. TOO ERLY TO TELL IF THERE WILL BE A SIGNIFICANT
SVR THREAT THURSDAY AS NAM LIKELY IS OVERDOING THE INTENSITY OF
THURSDAY WAVE DUE TO CONVECTIVE FEEDBACK.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
VERY UNSETTLED CONDITIONS APPEAR TO BE IN THE OFFERING FOR MUCH OF
THE EXTENDED TIME FRAME AS A BLOCKY MID-LATITUDE HEIGHT PATTERN
DEVELOPS OVER THE WESTERN HEMISPHERE. LONG RANGE FCST GUIDANCE IN
FAIRLY GOOD AGREEMENT THAT A STRONG RIDGE OF HIGH PRESSURE WILL
DEVELOP ACROSS THE NORTHERN ATLANTIC WITH A SIMILAR RIDGE ALSO
EXPECTED TO STRAIGHTEN OVER TIME ACROSS THE INTERMOUNTAIN WEST AND
ROCKY MOUNTAINS. IN BETWEEN THESE FEATURES...A DEVELOPING TROUGH
SOUTH OF HUDSON BAY WILL STRENGTHEN AND DIG SOUTH INTO THE GREAT
LAKES AND EVENTUALLY FURTHER SOUTH INTO THE OHIO AND TENNESSEE
RIVER VALLEYS. QUICK LOOK AT THE GEFS 500-HPA HEIGHT ANOMALIES
SUGGESTS THE DEVELOPING RIDGE ACROSS THE INTERMOUNTAIN WEST WILL
APPROACH 2-3 STANDARD DEVIATIONS (SDS) ABOVE NORMAL...WITH THE
NORTHERN ATLANTIC MEMBER APPROACHING 1-2 SDS.
ALL TOLD...UPPER PATTERN WILL BE A BIT OMINOUS FOR PORTIONS OF THE
EAST COAST AS AN EXTENDED PERIOD OF LOW-LEVEL MOISTURE ADVECTION
FROM THE GULF OF MEXICO AND WESTERN ATLANTIC TRANSCEND THE
MID-ATLANTIC AND NORTHEASTERN STATES. CONSIDERING FAVORABLE MODEL
AGREEMENT THIS FAR OUT AND THE RECOGNITION OF A DEVELOPING
SYNOPTIC PATTERN CAPABLE OF HEAVY RAINFALL...HAVE INCREASED POPS
INTO THE HIGH CHC CATEGORY THROUGH THE DURATION OF THE EXTENDED
TIME FRAME. THIS DEVELOPING PATTERN CERTAINLY WARRANTS CONTINUED
MONITORING AND FUTURE MODEL RUNS PROMISE TO BE BOTH INTERESTING
AND POTENTIALLY CONCERNING.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
UPDATE FOR THE UPCOMING 18Z PACKAGE... SHRA/TSRA ARE STILL
EXPECTED TO FIRE THIS AFTN...AND IMPACT MOST OF OUR TERMINAL SITES
IN THE 18-22Z TIME FRAME. FOR NOW...WE'VE INSERTED TSRA IN THE
MOST LIKELY 2-HOUR TIME PD AT EACH LOCALE...WITH SUBTLE TIMING TWEAKS
ALMOST CERTAINLY TO FOLLOW THIS AFTN.
CONVECTION WINDS DOWN BY EARLY EVE...WITH AREAS OF FOG OVERNIGHT.
ONCE AGN...KELM SHOULD SEE IFR/LIFR CONDS...SPCLY IF HVYR RAINS
DVLP THIS AFTN. FOR NOW...WE'VE ONLY INDICATED MVFR ELSEWHERE.
TUE...MORE SHRA/TSRA ARE EXPECTED TO DVLP IN THE AFTN...AS ANOTHER
UPR-LVL DISTURBANCE APPCHS. ATTM...IT APPEARS THAT MOST OF THE
ACTIVITY WILL OCCUR AFTER 18Z...AND THUS WILL NOT BE INCLUDED IN
THIS FCST.
OUTLOOK...WED THROUGH FRI...
RESTRICTIONS ARE STILL PSBL EACH DAY...MAINLY IN THE
AFTN/EVE...WITH AT LEAST SCTD SHRA/TSRA FORESEEN. PATCHES OF
OVERNIGHT/EARLY AM LOW CLDS/FOG ALSO STILL SEEM LIKELY.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR PAZ038>040-
043.
NY...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR NYZ009-024-
036-037-045-046-055-057-062.
&&
SYNOPSIS...DJN
NEAR TERM...DJN
SHORT TERM...DJN
LONG TERM...CMG
AVIATION...DJP/MLJHazardous weather outlook, Jun 24, 4:39 PM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 439 PM EDT MON JUN 24 2013 NYZ009-024-036-037-045-046-055-057-062-PAZ038>040-043-252045- NORTHERN ONEIDA-CHEMUNG-MADISON-SOUTHERN ONEIDA-CHENANGO-OTSEGO- TIOGA-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING- 439 PM EDT MON JUN 24 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ...POTENTIAL FOR THUNDERSTORMS WITH HEAVY RAIN LARGE HAIL AND FREQUENT LIGHTNING THIS EVENING... SCATTERED TO NUMEROUS THUNDERSTORMS WILL LAST UNTIL MID EVENING. SOME OF THE STORMS WILL HAVE HEAVY RAINFALL WHICH COULD CAUSE LOCALIZED POOR DRAINAGE...URBAN AND LOW-LYING FLOODING. IN ADDITION, THUNDERSTORMS ALSO WILL HAVE THE POTENTIAL FOR LARGE HAIL AND FREQUENT LIGHTNING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. YOU COULD ALSO VISIT OUR WEBSITE AT HTTP://WEATHER.GOV/BGM .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED DAILY TUESDAY THROUGH SATURDAY. THIS MAY CAUSE PARTS OF THE AREA TO BECOME MORE VULNERABLE TO LOCALIZED FLOODING WHERE REPEATED BATCHES OF RAIN OCCUR. ALSO...SOME STORMS TUESDAY AND WEDNESDAY COULD CONTAIN GUSTY WINDS OR HAIL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND POSSIBLY AGAIN TUESDAY AND WEDNESDAY AT LEAST. NYZ056-PAZ044-047-048-072-252045- BROOME-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 439 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. ...POTENTIAL FOR THUNDERSTORMS WITH HEAVY RAIN LARGE HAIL AND FREQUENT LIGHTNING THIS EVENING... SCATTERED TO NUMEROUS THUNDERSTORMS WILL LAST UNTIL MID EVENING. SOME OF THE STORMS WILL HAVE HEAVY RAINFALL WHICH COULD CAUSE LOCALIZED POOR DRAINAGE...URBAN AND LOW-LYING FLOODING. IN ADDITION, THUNDERSTORMS ALSO WILL HAVE THE POTENTIAL FOR LARGE HAIL AND FREQUENT LIGHTNING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. YOU COULD ALSO VISIT OUR WEBSITE AT HTTP://WEATHER.GOV/BGM .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED DAILY TUESDAY THROUGH SATURDAY. THIS MAY CAUSE PARTS OF THE AREA TO BECOME MORE VULNERABLE TO LOCALIZED FLOODING WHERE REPEATED BATCHES OF RAIN OCCUR. ALSO...SOME STORMS TUESDAY AND WEDNESDAY COULD CONTAIN GUSTY WINDS OR HAIL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND POSSIBLY AGAIN TUESDAY AND WEDNESDAY AT LEAST. NYZ015>018-022-023-025-044-252045- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-TOMPKINS- CORTLAND- 439 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED DAILY TUESDAY THROUGH SATURDAY. THIS MAY CAUSE PARTS OF THE AREA TO BECOME MORE VULNERABLE TO LOCALIZED FLOODING WHERE REPEATED BATCHES OF RAIN OCCUR. ALSO...SOME STORMS TUESDAY AND WEDNESDAY COULD CONTAIN GUSTY WINDS OR HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TUESDAY AND WEDNESDAY AT LEAST. DJN
In the hours before
Local storm report, Jun 24, 4:35 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
435 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 2 SE BEAUMONT 41.40N 75.97W
06/24/2013 M1.75 INCH WYOMING PA PUBLIC
&&
HEDEN/PAS/PS/BLLLocal storm report, Jun 24, 4:36 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
436 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL NEWFIELD 42.37N 76.58W
06/24/2013 M1.00 INCH TOMPKINS NY PUBLIC
0209 PM HAIL 3 SW CAYUGA 42.89N 76.77W
06/24/2013 E1.00 INCH SENECA NY PUBLIC
0210 PM HAIL CAYUTA 42.28N 76.70W
06/24/2013 M1.00 INCH SCHUYLER NY PUBLIC
0215 PM HAIL HORSEHEADS 42.17N 76.83W
06/24/2013 M1.00 INCH CHEMUNG NY PUBLIC
0229 PM HAIL VAN ETTEN 42.20N 76.55W
06/24/2013 M1.00 INCH CHEMUNG NY PUBLIC
0230 PM HAIL WINDSOR 42.08N 75.64W
06/24/2013 E0.88 INCH BROOME NY PUBLIC
0258 PM HAIL ARARAT 41.83N 75.52W
06/24/2013 E1.00 INCH SUSQUEHANNA PA PUBLIC
0300 PM HAIL TROY 41.78N 76.79W
06/24/2013 E1.00 INCH BRADFORD PA FACEBOOK
0321 PM TSTM WND DMG BINGHAMTON 42.10N 75.91W
06/24/2013 BROOME NY 911 CALL CENTER
POLES AND WIRES DOWN ON COLFAX ST.
0324 PM TSTM WND DMG VESTAL 42.08N 76.05W
06/24/2013 BROOME NY 911 CALL CENTER
TREES AND WIRES DOWN ACROSS ROAD
0330 PM HAIL PORT CRANE 42.17N 75.83W
06/24/2013 E1.00 INCH BROOME NY PUBLIC
0335 PM HAIL CHENANGO BRIDGE 42.17N 75.87W
06/24/2013 E1.00 INCH BROOME NY PUBLIC
0335 PM HAIL CHENANGO BRIDGE 42.17N 75.87W
06/24/2013 E1.75 INCH BROOME NY FACEBOOK
0337 PM HAIL CHENANGO BRIDGE 42.17N 75.87W
06/24/2013 E1.00 INCH BROOME NY PUBLIC
0340 PM HAIL CHENANGO BRIDGE 42.17N 75.87W
06/24/2013 E1.75 INCH BROOME NY PUBLIC
0342 PM TSTM WND DMG GLEN AUBREY 42.26N 76.01W
06/24/2013 BROOME NY PUBLIC
WIRES AND TREES DOWN SOUTH OF GLEN AUBREY ON ROUTE 26
0355 PM HAIL CHENANGO BRIDGE 42.17N 75.87W
06/24/2013 E1.00 INCH BROOME NY PUBLIC
0357 PM TSTM WND DMG KIRKWOOD 42.03N 75.78W
06/24/2013 BROOME NY FIRE DEPT/RESCUE
TREES AND WIRES DOWN
0415 PM HAIL 2 SE BEAUMONT 41.40N 75.97W
06/24/2013 M1.75 INCH WYOMING PA PUBLIC
0417 PM HAIL DALLAS 41.33N 75.97W
06/24/2013 E1.75 INCH LUZERNE PA PUBLIC
0425 PM HAIL UTICA 43.10N 75.23W
06/24/2013 E1.00 INCH ONEIDA NY PUBLIC
&&
HEDEN/PAS/PS/BLLLocal storm report, Jun 24, 4:43 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
443 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG HORSEHEADS 42.17N 76.83W
06/24/2013 CHEMUNG NY PUBLIC
TREE DOWN
&&
HEDEN/PAS/PS/BLLLocal storm report, Jun 24, 4:47 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
447 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG LUZERNE 41.29N 75.90W
06/24/2013 LUZERNE PA TRAINED SPOTTER
TREE DOWN
&&
HEDEN/PAS/PS/BLLLocal storm report, Jun 24, 4:48 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
448 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL TRENTON 43.28N 75.18W
06/24/2013 E1.00 INCH ONEIDA NY FACEBOOK
&&
HEDEN/PAS/PS/BLLLocal storm report, Jun 24, 4:58 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
458 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG ONEONTA 42.45N 75.07W
06/24/2013 OTSEGO NY TRAINED SPOTTER
TREES DOWN... ALSO DIME SIZED HAIL
&&
HEDEN/PAS/PS/BLLThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:21 PM EDT | Flash Flood Warning | BGM | Chemung | 3 hr |
| Jun 24, 1:11 PM EDT | Special Weather Statement | BGM | Otsego | 34 min |
| Jun 24, 1:15 PM EDT | Special Weather Statement | BGM | Tioga | 45 min |
| Jun 24, 1:48 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 27 min |
| Jun 24, 1:53 PM EDT | Severe Thunderstorm Warning | BGM | Tompkins | 67 min |
| Jun 24, 1:58 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler | 62 min |
| Jun 24, 2:30 PM EDT | Flash Flood Watch | BGM | Chemung, Chenango, Delaware, Madison, Oneida, Otsego and 5 more | 5 hr |
| Jun 24, 2:30 PM EDT | Severe Thunderstorm Warning | BGM | Tioga, Tompkins | 60 min |
| Jun 24, 3:10 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 65 min |
| Jun 24, 3:11 PM EDT | Severe Thunderstorm Warning | BGM | Broome | 64 min |
| Jun 24, 3:17 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 58 min |
| Jun 24, 3:58 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 62 min |
| Jun 24, 4:56 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 64 min |
| Jun 24, 6:10 PM EDT | Flash Flood Warning | BGM | Chenango | 3 hr |
| Jun 24, 6:39 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler | 66 min |
Nearby
Flash Flood Warnings in New York, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.